Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urology Topics

Question: balanitis from masterbation?


 gordonfreeman - Sun May 10, 2009 1:24 pm

Hi, age 24 good shape.

Problem with my penis started 3 months ago after a couple hours of masterbation... A few days later I noticed a bit of discomfort on my penis glans or the "Head" of my penis. The pain happens around the ridges of my glans, where the foreskin meets the glans, but it's the glans themselves that are inflamed. A little blue, sometimes red... I noticed they've changed shape a little, the ridges don't seem as prominent on the back. The color looks like it seems to get better for a bit than just comes back after sex and or masterbation. I've let it rest for a week, but the problem just comes back. I have a high sex drive, so it's hard not to refrain from sex or masterbation for more than about 5-6 days.

I've been to 2 doctors, the first said it's not a big deal and it won't be like that forever. He said not having sex 2 times a day will make it heal faster but it should get better anyway. The second one looked at it and prescribed Viaderm KC Cream "Triamc acet/neomy/grami+" for 10-14 days... Didn't do anything, since I doubt it was an infection. The cream Kinda made it more red.

So, here I am again, going back to the doc's tomorrow to get an appt with a urologist or maybe he'll give me a cream for some quicker healing.

What are your thoughts, please help. It hurts! ty
 Dr.M.jagesh kamath - Sun Aug 16, 2009 9:42 pm

User avatar Hi,Mostly an irritation due to trauma rather than any specific disease.Do consult your doctor.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us